# SDR 2006UALA01480

- Difficulty date: July 31, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 28,398 hours, 10,907 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EMERGENCY LIGHTS FAILED 3 SVC TEST.  EPSU BATTERY AFT LEFT.  REPLACED 13WL AND IT'S BATTERY.  OPS CHECK OK.
